skip to main content
Show Results with:

5 results  for Everything in this catalogue

Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Article
Add to My workspace

Well-posedness of a nonlinear model of proliferating cell populations with inherited cycle length

AL-IZERI, Abdul-Majeed; LATRACH, Khalid

Acta mathematica scientia: Shu xue wu li xue bao. Volume 36:Number 5 (2016, September); pp 1225-1244 -- Elsevier Ltd

Online access

2
Material Type:
Article
Add to My workspace

Nonlinear semigroup approach to transport equations with delayed neutrons

AL-IZERI, Abdul-Majeed; LATRACH, Khalid

Acta mathematica scientia: Shu xue wu li xue bao. Volume 38:Number 6 (2018, November); pp 1637-1654 -- Elsevier Ltd

Online access

3
Material Type:
Article
Add to My workspace

Nonlinear semigroup approach to transport equations with delayed neutrons

AL-IZERI, Abdul-Majeed; LATRACH, Khalid

Acta mathematica scientia: Shu xue wu li xue bao. Volume 38:Issue 6 (2018); pp 1637-1654 -- Elsevier Ltd

Online access

4
Material Type:
Article
Add to My workspace

Well-posedness of a nonlinear model of proliferating cell populations with inherited cycle length

AL-IZERI, Abdul-Majeed; LATRACH, Khalid

Acta mathematica scientia: Shu xue wu li xue bao. Volume 36:Issue 5 (2016); pp 1225-1244 -- Elsevier Ltd

Online access

5
Material Type:
Article
Add to My workspace

Well-posedness of a nonlinear model of proliferating cell populations with inherited cycle length

AL-IZERI, Abdul-Majeed; LATRACH, Khalid

Acta mathematica scientia: Shu xue wu li xue bao. Volume 36:Issue 5 (2016); pp 1225-1244 -- Elsevier Ltd

Online access

5 results  for Everything in this catalogue

Searching Remote Databases, Please Wait